# SDR SWAA2016032850296

- Difficulty date: March 9, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6517685
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLIP ANGLE CRACKED AT BS 348.5, STRINGER 15L.  R & R ANGLE IAW SRM & DWG.
